# SDR AALA20150326011

- Difficulty date: March 25, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 95,430 hours, 15,087 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN & STRINGER CORROSION FROM FS 654+121 TO 654+134 BETWEEN STRINGERS 34 LT & 36 LT.  REPAIRED SKIN IAW SRM 53-00-01 & EA 53-039120 DATED 3 24 2015.
